Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
 
CASE REPORT
Ahead of Print

Increased skin reactions with hydroxychloroquine during breast radiotherapy


1 Department of Radiation Oncology, Cerrahpasa Faculty of Medicine, Istanbul University-Cerrahpasa, Istanbul, Turkey
2 Department of Dermatology, Cerrahpasa Faculty of Medicine, Istanbul University-Cerrahpasa, Istanbul, Turkey

Correspondence Address:
Halil Cumhur Yildirim,
Department of Radiation Oncology, Cerrahpasa Faculty of Medicine, Istanbul University-Cerrahpaşa, Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jcrt.jcrt_145_21

With the advances in radiation technology, skin reaction due to postoperative radiotherapy (RT) in breast cancer patients is generally mild and tolerable. However, certain drugs may increase the radiation effect. In literature, only few cases of adverse reactions in the radiation field have been reported with the use of Chloroquine. This report describes the case of a 30-year-old young female who had enhanced skin reactions with hydroxychloroquine (HCQ) treatment during breast RT. HCQ should be used with caution in patients undergoing RT due to its potential radiosensitizer effect.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Yildirim HC
    -  Şahin M
    -  Engin B
    -  Öksüz D&
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed764    
    PDF Downloaded11    

Recommend this journal